# SDR HALA9700248

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47796
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: 5924842502
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND RT MLG TRUNNION FITTING HAS CORROSION ON OUTBOARD WING MOUNT FLANGE.  REPLACED TRUNNION FITTING AND BUSHED HOLES IN MATING STRUCTURE PER SABRE TECH EA DC9-57-036, TREATED AND PRIMED.  (M)
